# SDR AALA202507217796

- Difficulty date: July 19, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 60,767 hours, 30,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHT AT 4R INOP. ARMS CODE SENT. MAINTENANCE REPLACED EPSU (12WL) IAW AMM 33-51-38.
